Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Nonassociative algebras satisfying identities of degree three


Authors: Frank Kosier and J. Marshall Osborn
Journal: Trans. Amer. Math. Soc. 110 (1964), 484-492
MSC: Primary 17.10
MathSciNet review: 0157994
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17.10

Retrieve articles in all journals with MSC: 17.10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1964-0157994-4
PII: S 0002-9947(1964)0157994-4
Article copyright: © Copyright 1964 American Mathematical Society